# SDR HALA2010073000342

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,569 hours, 17,554 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS IDG OUT TEMP DISPLAYED AT TOP OF CLIMB L IDG OUT 95 IDG RISE 8, LT IDG OUT 112 IDG, RISE 23.  T/S IAW FIM 24-20-00, FIG 103, CLEANED AND RESEATED CONNECTOR D4216.  OPS CK GOOD.
